# SDR DL76S980618

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT NR 8 SLAT WAS FOUND WITH A 2.5 DIAMETER AREA OF DELAMINATION ON THE UPPER SKIN OF THE TRAILING EDGE WEDGE.  THE DAMAGE WAS TRIMMED AWAY AND REPAIRED PER B767 SRM 57-43-02 AND DOCUMENTED PER ER/A 364264-14AD.
